Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Holomorphic functions with values in locally convex spaces and applications to integral formulas


Author: Lutz Bungart
Journal: Trans. Amer. Math. Soc. 111 (1964), 317-344
MSC: Primary 32.25; Secondary 32.49
DOI: https://doi.org/10.1090/S0002-9947-1964-0157004-9
Erratum: Trans. Amer. Math. Soc. 113 (1964), 547.
MathSciNet review: 0157004
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Analytic and meromorphic continuation by means of Green's formula, Ann. of Math. (2) 44 (1943), 652-673. MR 0009206 (5:116f)
  • [2] N. Bourbaki, Espaces vectoriels topologiques, Hermann, Paris, 1953/55. MR 0054161 (14:880b)
  • [3] -, Integration, Hermann, Paris, 1960.
  • [4] L. Bungart and H. Rossi, On the closure of certain spaces of holomorphic functions, Math. Ann. (to appear). MR 0164059 (29:1358)
  • [5] H. Cartan, Séminaire, École Normale Supérieure, 1951/52.
  • [6] -, Espaces fibrés analytiques (à la H. Grauert), Symposium International de Topologia Algebraica (1958), Universidad National Autónoma de Mexico and UNESCO. MR 0098196 (20:4658)
  • [7] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958. MR 0102797 (21:1583)
  • [8] H. Grauert and R. Remmert, Komplexe Räume, Math. Ann. 136 (1958), 245-318. MR 0103285 (21:2063)
  • [9] H. Grauert, Approximationssätze für holomorphe Funktionen mit Werten in komplexen Räumen, Math. Ann. 133 (1957), 139-159. MR 0098197 (20:4659)
  • [9a] -, Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen, Math. Ann. 133 (1957), 450-472. MR 0098198 (20:4660)
  • [10] A. Grothendieck, Produit tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955). MR 0075539 (17:763c)
  • [11] -, Sur certains espaces de fonctions holomorphes. I, J. Reine Angew. Math. 192 (1953), 35-64. MR 0058865 (15:438a)
  • [12] E. Martinelli, Alcuni teoremi integrali per le funzioni analytiche di più variabili complesse, Rend. Accad. Italia 9 (1938), 269.
  • [13] R. Narasimhan, The Levi problem for complex spaces, Math. Ann. 142 (1961), 355-365. MR 0148943 (26:6439)
  • [14] H. Rossi, Global theory of several complex variables, Lecture notes by L. Bungart, Princeton Univ., Princeton, N. J., Spring 1961.
  • [15] L. Schwartz, Produit tensoriels topologiques et espaces nucléaires, Séminaire Inst. Henri Poincaré, 1953/54.
  • [16] -, Théorie des distributions à valeurs vectorieles. I, Ann. Inst. Fourier (Grenoble) 7 (1957), 1-141. MR 0107812 (21:6534)
  • [16a] -, Théorie des distributions. I, Hermann, Paris, 1959.
  • [17] J.-P. Serre, Faisceaux algébriques cohérents, Ann of Math. (2) 61 (1955), 197-278. MR 0068874 (16:953c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.25, 32.49

Retrieve articles in all journals with MSC: 32.25, 32.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0157004-9
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society